# SDR USAA2014072100008

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 36,699 hours, 24,667 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bolt
- Condition: Loose
- Location: Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON DESCENT AT 15,000, FLIGHT DECK SMELLED OF DIRTY SOCKS SMELL.  FLIGHT ATTENDANTS CONFIRMED SAME SMELL THROUGHOUT CABIN.  DESCENDING THRU 13,000 NR 1 PACK WAS CLOSED. BY 1,000 FEET, SMELL HAD MOSTLY DISSIPATED.  FOUND THE APU GEN LEAKING.  TORQUED APU ACFT GEN CASE BOLT IAW AMM 20-21-11.  LEAK CHECKED GOOD.  COMPLIED WITH JOB CARDS 26L00021001, 26L00021002 & 26L00021004, OPERATIONS OK.
